# SDR A6WA202012027446

- Difficulty date: November 21, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 41,402 hours, 39,263 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103215
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SEAT TRACK FROM FS 364 TO 559+16.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED SEAT TRACK ON LBL 9 FROM FS 364 TO 559+16, PER SRM 51-42-02 AND REO 601R-53-00-764.
